# SDR UALA2012080604162

- Difficulty date: August 5, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 51,938 hours, 6,113 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG GALLEY FWD INOPERATIVE.  REPLACED EMERGENCY LIGHT, OPS CHECKED NORMAL.
